# SDR USAA2011010590054

- Difficulty date: January 3, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 27,683 hours, 16,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 738 - PIT-PHL - EMERGENCY LIGHTS - EMERGENCY EXIT ROW LIGHT LENS IS BROKEN OFF.  REMOVED AND REPLACED LENS.
